Cardinals inaccessible with respect to a function defined on pairs of cardinals

Fodor, György and Máté, Attila: Cardinals inaccessible with respect to a function defined on pairs of cardinals. Acta scientiarum mathematicarum, (30) 1-2. pp. 107-111. (1969)

[img] Cikk, tanulmány, mű
math_030_fasc_001_002_107-111.pdf

Download (678kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1969
Volume: 30
Number: 1-2
Page Range: pp. 107-111
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 111. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:29
URI: http://acta.bibl.u-szeged.hu/id/eprint/14216

Actions (login required)

View Item View Item